MAUDE Adverse Event Report: MEDTRONIC GRAND RAPIDS MANUAL INFLATE RCSP RETROGRADE CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

MEDTRONIC GRAND RAPIDS MANUAL INFLATE RCSP RETROGRADE CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 94115T
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that at an unspecified time gundry silicone rcsp cannula with manual-inflate cuff the sterility may have been compromised.The use of the device was unspecified.No patient complications have been reported as a result of this event.

Brand Name
MANUAL INFLATE RCSP RETROGRADE CANNULA
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
MEDTRONIC GRAND RAPIDS
620 watson sw
grand rapids MI 49504
Manufacturer (Section G)
MEDTRONIC GRAND RAPIDS
620 watson sw
grand rapids MI 49504
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key25078968
Report Number3003955307-2026-00067
Device Sequence Number13363905
Product Code DWF
UDI-Device Identifier00643169454521
UDI-Public(01)00643169454521(17)280731(10)0231912810
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K253203
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number94115T
Device Catalogue Number94115T
Device Lot Number0231912810
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/05/2026
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown